I think that the thighs hurt more than the stomach, actually! (The first four I got 2 in stomach 2 in thighs) I totally agree with MBJOH about
the ice and putting them at room temp. Ice helps a lot. The medicine really burns. REALLY. I just had my second injections last Friday in my thighs. Next one I am doing in my stomach. I really don't know if I will ever be able to inject myself. The liquid burns to much, I am afraid I will toss the shot across the room. My MIL is nice enough to do them for me. I have been seeing good results except for large welts at the injection site. I take Claritin for 4 days after the injections. Make sure the alcohol is dry before putting the injection in.
Diagnosed with Left-sided UC in 1995 at age 15,
Prednisone, Rowasa & Hydrocort. Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Aloe Juice, Canasa, Enotcort, Colazol, Anamantle, Remicade, etc... had 1 inch deep rectal ulcer 2004, put on Remicade, August 2007:Increased Remicade dosage-700mg every 6 weeks,diagnosed w/ Psoriatic Arthritis & Fibromyalgia Current meds: Clorazepate, Lomotil, Tylenol pm, Lyrica started 1/17/08, Flagyl 750 mgs started 4/2/08, Humira started 4/4/08